RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 86, Number 1, Pages 43–52 (Mi tmf5419)  

This article is cited in 12 scientific papers (total in 12 papers)

Integrable initial-boundary-value problems

I. T. Habibullin


Abstract: Initial-boundary-value problems on a half-axis for integrable equations are considered. Solutions of an initial-boundary-value problem for the nonlinear Schrödinger equation and the sine-Gordon equation for definite types of boundary conditions are described in terms of scattering data.

Full text: PDF file (1202 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 86:1, 28–36

Bibliographic databases:

Received: 30.05.1990

Citation: I. T. Habibullin, “Integrable initial-boundary-value problems”, TMF, 86:1 (1991), 43–52; Theoret. and Math. Phys., 86:1 (1991), 28–36

Citation in format AMSBIB
\Bibitem{Hab91}
\by I.~T.~Habibullin
\paper Integrable initial-boundary-value problems
\jour TMF
\yr 1991
\vol 86
\issue 1
\pages 43--52
\mathnet{http://mi.mathnet.ru/tmf5419}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1106826}
\zmath{https://zbmath.org/?q=an:0728.35114}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 86
\issue 1
\pages 28--36
\crossref{https://doi.org/10.1007/BF01018494}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GC79000004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5419
  • http://mi.mathnet.ru/eng/tmf/v86/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. T. Habibullin, “Boundary-value problems on the half-plane for the Ishimori equation that are compatible with the inverse scattering method”, Theoret. and Math. Phys., 91:3 (1992), 581–590  mathnet  crossref  mathscinet  zmath  isi
    2. I. T. Habibullin, “Boundary conditions for nonlinear equations compatible with integrability”, Theoret. and Math. Phys., 96:1 (1993), 845–853  mathnet  crossref  mathscinet  zmath  isi
    3. V. V. Gudkov, “Explicit form of the wave solutions of evolution equations”, Comput. Math. Math. Phys., 36:3 (1996), 335–340  mathnet  mathscinet  zmath  isi
    4. V. E. Adler, I. T. Habibullin, A. B. Shabat, “Boundary value problem for the KdV equation on a half-line”, Theoret. and Math. Phys., 110:1 (1997), 78–90  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. I. T. Habibullin, “Sine-Gordon equation on the semi-axis”, Theoret. and Math. Phys., 114:1 (1998), 90–98  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. I. T. Habibullin, “KdV equation on a half-line with the zero boundary condition”, Theoret. and Math. Phys., 119:3 (1999), 712–718  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. I. T. Habibullin, “An Initial-Boundary Value Problem on the Half-Line for the MKdV Equation”, Funct. Anal. Appl., 34:1 (2000), 52–59  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. Gurses, M, “Integrable boundary value problems for elliptic type Toda lattice in a disk”, Journal of Mathematical Physics, 48:10 (2007), 102702  crossref  mathscinet  adsnasa  isi
    9. Kundu, A, “Changing Solitons in Classical & Quantum Integrable Defect and Variable Mass sine-Gordon Model”, Journal of Nonlinear Mathematical Physics, 15 (2008), 237  crossref  mathscinet  adsnasa  isi
    10. Shamsutdinov, MA, “Dynamics of magnetic kinks in exchange-coupled ferromagnetic layers”, Physics of Metals and Metallography, 108:4 (2009), 327  crossref  adsnasa  isi
    11. Biondini G. Bui A., “On the Nonlinear Schrodinger Equation on the Half Line with Homogeneous Robin Boundary Conditions”, Stud. Appl. Math., 129:3 (2012), 249–271  crossref  isi
    12. Aguirre A.R., Gomes J.F., Ymai L.H., Zimerman A.H., “N=1 Super Sinh-Gordon Model in the Half Line: Breather Solutions”, J. High Energy Phys., 2013, no. 4, 136  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:300
    Full text:114
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020